MAUDE Adverse Event Report: KARL STORZ SE & CO. KG OBTURATOR, FOR 27026B/BB, 27027B/BB

KARL STORZ SE & CO. KG OBTURATOR, FOR 27026B/BB, 27027B/BB
Model Number 27026BO
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the factory for evaluation.As per their evaluation: upon evaluation it could be confirmed that the tip was loosened.The tip was returned; therefore, it is suspected that the tip was not left in patient.Remains of the adhesive are visible on the shaft and in the thread.The device was manufactured in january 2010.Lt is suspected that the device was in use for almost 10 years.The root cause most likely is end of device life due to wear and tear.No indication for a material or manufacturing related issue.
 
Event or Problem Description
As per a report received by the factory in (b)(6), the tip of the obturator broke inside the patient and fell into the bladder.Tip was retrieved, and there was no harm to the patient.

Brand Name
OBTURATOR, FOR 27026B/BB, 27027B/BB
Common Device Name
OBTURATOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key9958926
Report Number9610617-2020-00039
Device Sequence Number2596164
Product Code ODB
UDI-Device Identifier04048551074138
UDI-Public4048551074138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K943697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27026BO
Device Catalogue Number27026BO
Device Lot NumberNZ
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;